Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 125-128
http://dx.doi.org/10.1155/S0161171294000177

A mixed boundary value problem for Laplace's equation involving a nearly circular disk

Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India

Received 20 February 1992; Revised 15 March 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Chakrabarti and D. P. Manna, “A mixed boundary value problem for Laplace's equation involving a nearly circular disk,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 125-128, 1994. https://doi.org/10.1155/S0161171294000177.